Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Have dark patches. Undergoing dermoroller therapy. Using mela wash and kojic cream. What is the cure?

sir im a medico ,en my age z 20 yrs i,i had undergone dermoroller therapy 9days before it z my 3rd setting ,en a dark patch z formed on both sides of my cheeks ,it was not so during my previous 2 settings en i consulted my dr en he prescribed mela wash 3 times a day en kojic cream@night ;ll dat work sir im?,im afraid whether that dark patch ll vanish or not pls suggest me whether to continue with above prescription or not??
Asked On : Thu, 25 Apr 2013
Answers:  2 Views:  135
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response

Welcome to Health care Magic

Derma roller is an invasive procedure for acne scars and it causes severe inflammation. So the aftercare precautions are very very important and the most important one is to avoid direct sunlight exposure. A sunscreen is a must. Sunlight can cause severe post inflammatory pigmentation and sometimes it can last for a long time. Some times there will be small scabs on the skin which will be rough to touch post procedure and it can appear dark. Kojic cream is a lightening cream and can be used. I don't see any harm in melawash also. Add a vitamin c serum twice a day to your regime and the most important one is sunscreen. Use a gel form (suncote gel/Ansolar gel cream) every 2 hours during day time and protect yourself from direct sunlight.

Drink plenty of water and fruits rich in vitamin c.

Hope this helped

Take care
Answered: Thu, 25 Apr 2013
I find this answer helpful
Dermatologist Dr. R.G. Joshi's  Response
Hi thanks for writing here.Dermaroller treatment casuse damage to scarred tissue,from epidermis ,dermis ,and collagen.It is done in multiple sittings and depth of damage is increased in every sitting. Since it is your third sitting it is possible that this time your depth of damage is increased,also after every sitting there is oozing of pinpoint bleeding ,considering all these things it is always possible that there is some sort of post traumatic hyperpigmentation,which is common,and it will recover within few weeks,continue with melawash and kojic cream,take sunprotection ,You can also apply a mild steroid like desowen for few days which will give you faster results.Take care.
Answered: Thu, 25 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor